• Users Online: 2017
  • Print this page
  • Email this page
CASE REPORT
Year : 2017  |  Volume : 8  |  Issue : 5  |  Page : 347-349

Bullous hemorrhagic dermatosis induced by enoxaparin


1 Department of Dermatology, Dicle University Medical Faculty, Diyarbakir, Turkey
2 Department of Pathology, Dicle University Medical Faculty, Diyarbakir, Turkey

Correspondence Address:
Isa An
Department of Dermatology, Dicle University Medical Faculty, Diyarbakir
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/idoj.IDOJ_355_16

Rights and Permissions

Bullous hemorrhagic dermatosis induced by enoxaparin is a rare, self-limiting, cutaneous adverse reaction causing no complications. In this report, we present a case where bullous hemorrhagic dermatosis developed at a location distant from the site of injection after using enoxaparin for 5 days for pulmonary venous thrombosis.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed637    
    Printed11    
    Emailed0    
    PDF Downloaded109    
    Comments [Add]    
    Cited by others 1    

Recommend this journal